MathSciNet Relay Station
MathSciNet bibliographic data
MR3037805 45J05 (26A33 34K37 45N05)
Zhang, Lihong; Ahmad, Bashir; Wang, Guotao; Agarwal, Ravi P. Nonlinear fractional integro-differential equations on unbounded domains in a Banach space. J. Comput. Appl. Math. 249 (2013), 51–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement